MathSciNet Relay Station
MathSciNet bibliographic data
MR1215444 90C48 (49N15 65K05)
Borwein, J. M.; Lewis, A. S. Partially-finite programming in $L_1$ and the existence of maximum entropy estimates. SIAM J. Optim. 3 (1993), no. 2, 248–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement